# SDR QXEA2020090700275

- Difficulty date: September 6, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 3,324 hours, 2,148 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TLA ENGINE OUT CAUTION MESSAGE ON T/O ROLL AT IN 100 KTS.  ABORTED T/O.  MSG: ENG TLA NO TOGA.  NO HARD BREAKING.  REMOVED FROM SERVICE. C/W E175 FIM 22-31-00-810-885-A.  NO FAULTS NOTED.  TRANSITORY CONDITION.  FIM PROCEDURE PASS. NO DEFECTS OR FAULTS NOTED AT THIS TIME. COULD NOT DUPLICATE, NO PARTS REPLACED, RETURNED TO SERVICE.
